# SDR AUS20011032

- Difficulty date: September 24, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Piper PA-28-161
- Engine: Lyc O320D3G
- Propeller: Snsnch 74DM
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 3516808
- Condition: Corroded
- Location: Wing Spar
- Part time: 8,398 cycles
- Component: Wing Spar, Piper, PA28161
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH WING SPARS PNO 35168-08 (LH) AND PNO 35168-09 (RH)CONTAINED SEVERE EXFOLIATION CORROSION.
